I had my implant out as i had a period and it had stopped working. 3 days later being used to having the implant in i had unprotected sex. 2 weeks after i started feeling sick various times in the day and i have lower abdominal aches, tightness and unable to wear my jeans as it feels asif it is putting pressure on that area. I am urinating more often but it does not sting or burn. Now this is the 4th week and i am due for my period in 5 days. But 5 days ago i started gettin odd faint spells which i think is a seperate problem but im mentioning it just incase. Ive been to the doctors and had an ECG and they said my heart was a bit irregular and slow. I also had a urine test to check infection and they said i had a slight infection. Im still urinating alot now after being on antibiotics and my lower abdominal discomphort is still there and i have also noticed that when i lay down on my back my stomache no longer curves inwards but now i have a slight bump?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.